The \(C^{2,\alpha }\)-estimate for conical Kähler–Ricci flow

Article
  • 11 Downloads

Abstract

In this note, we establish a parabolic version of Tian’s \(C^{2,\alpha }\)-estimate for conical complex Monge–Ampere equations (Tian in Chin Ann Math Ser B 38(2):687–694, 2017), which includes conical Kähler–Einstein metrics. Our estimate will complete the proof of the existence of unnormalized conical Kähler–Ricci flow in Shen (J Reine Angew Math, [28]).

Mathematics Subject Classification

53C44 

Notes

Acknowledgements

First the author wants to thank his Ph.D thesis advisor Professor Gang Tian for a lot of discussions and encouragement. And he also wants to thank Chi Li, Yanir Rubinstein and Zhenlei Zhang for many useful conversations. And he also thanks CSC for partial financial support during his Ph.D career.

References

  1. 1.
    Berman, R.: A thermodynamical formalism for Monge–Ampere equations, Moser–Trudinger inequalities and Kähler–Einstein metrics. Adv. Math. 248, 1254–1297 (2013)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Boucksom, S., Cacciola, S., Lopez, A.F.: Augmented base loci and restricted volumes on normal varieties. Math. Z. 278(3–4), 979–985 (2014)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Brendle, S.: Ricci flat Kähler metrics with edge singularities. Int. Math. Res. Not. 24, 5727–5766 (2013)CrossRefMATHGoogle Scholar
  4. 4.
    Campana, F., Guenancia, H., Paun, M.: Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields. Ann. Scient. Ec. Norm. Sup. 46, 879–916 (2013)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cheeger, J., Colding, T.H., Tian, G.: On the singularities of spaces with bounded Ricci curvature. Geom. Funct. Anal. 12, 873–914 (2002)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Chen, X.X., Donaldson, S., Sun, S.: Kähler–Einstein metrics on Fano manifolds, I: approximation of metrics with cone singularities. J. Am. Math. Soc. 28, 183–197 (2015)CrossRefMATHGoogle Scholar
  7. 7.
    Chen, X.X., Donaldson, S., Sun, S.: Kähler–Einstein metrics on Fano manifolds, II: limits with cone angle less than \(2\pi \). J. Am. Math. Soc. 28, 199–234 (2015)CrossRefMATHGoogle Scholar
  8. 8.
    Chen, X.X., Donaldson, S., Sun, S.: Kähler–Einstein metrics on Fano manifolds, III: limits as cone angle approaches \(2\pi \) and completion of the main proof. J. Am. Math. Soc. 28, 235–278 (2015)CrossRefMATHGoogle Scholar
  9. 9.
    Chen, X.X., Wang, Y.Q.: Bessel functions, heat kernel and the conical Kähler–Ricci flow. J. Funct. Anal. 269(2), 551–632 (2015)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Chen, X.X., Wang, Y.Q.: On the long time behaviour of the Conical Kähler–Ricci flows. J. Reine Angew. Math. 647, 123–156 (2015)Google Scholar
  11. 11.
    Donaldson, S.: Kähler Metrics with Cone Singularities Along a Divisor, Essays in Mathematics and Its Applications, pp. 49–79. Springer, Heidelberg (2012)MATHGoogle Scholar
  12. 12.
    Edwards, G.: A scalar curvature bound along the conical Kähler–Ricci flow. J. Geom. Anal. 28(1), 225–252 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gehring, W.: The \(L^{p}\)-integrability of the partial derivatives of a quasiconformal mapping. Acta. Math. 130, 265–277 (1973)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Giaquinta, M., Giusti, E.: Nonlinear elliptic systems with quadratic growth. Manuscr. Math. 24(3), 323–349 (1978)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Gilbarg, D., Trudinger, N .S.: Elliptic Partial Differential Equations of Second Order, 2nd edn. Springer, Berlin (2001)MATHGoogle Scholar
  16. 16.
    Gu, L .K.: Parabolic Partial Differential Equations of Second Order (Chinese Edition). Xiamen University Press, Xiamen (1995)Google Scholar
  17. 17.
    Guenancia, H., Paun, M.: Conic singularities metrics with perscribed Ricci curvature: the case of general cone angles along normal crossing divisors. J. Differ. Geom. 103(1), 15–57 (2016)CrossRefMATHGoogle Scholar
  18. 18.
    Hamilton, R.: Three-manifolds with positive Ricci curvature. J. Differ. Geom. 17(2), 255–306 (1982)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Han, Q., & Lin, F-H.: Elliptic partial differential equations. In: Courant Lecture Notes in Mathematics, vol. 1. New York University, Courant Institute of Mathematical Sciences and American Mathematical Society, New York and Providence (1997)Google Scholar
  20. 20.
    Jeffres, T.: Uniqueness of Kähler–Einstein cone metrics. Publ. Math. 44(2), 437–448 (2000)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Jeffres, T., Mazzeo, R., Rubinstein, Y.: Kähler-Einstein metrics with edge singularities, with an appendix by C. Li and Y. A. Rubinstein. Ann. Math. 183(1), 95–176 (2016)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Mazzeo, R., Rubinstein, Y., Sesum, N.: Ricci flow on surfaces with conic singularities. Anal. PDE 8, 839–882 (2015)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Li, C., Sun, S.: Conic Kähler–Einstein metrics revisited. Commun. Math. Phys. 331(3), 927–973 (2014)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Ladyzenskaja, O.A., Solonnikov, V.A., Uralceva, N.N.: Linear and Quasi-linear Equations of Parabolic Type. Translations of Mathematical Monographs, vol. 23. American Mathematical Society, Providence (1968)Google Scholar
  25. 25.
    Liu, J., Zhang, X.: The conical Kähler–Ricci flow on Fano manifolds. Adv. Math. 307, 1324–1371 (2017)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Rubinstein, Y.: Smooth and singular Kahler-Einstein metrics. In: Albin, P., et al. (eds.) Geometric and Spectral Analysis. Contemporary mathematics, vol. 630, pp. 45–138. AMS and Centre Recherches Mathematiques, Washington, DC (2014)Google Scholar
  27. 27.
    Shen, L.M.: Smooth approximation of conic Kähler metric with lower Ricci curvature bound. Pac. J. Math. 284(2), 455–474 (2016)CrossRefMATHGoogle Scholar
  28. 28.
    Shen, L.M.: Maximal time existence of unnormalized conical Kähler-Ricci flow, accepted by J. Reine Angew. Math. arXiv:1411.7284 (preprint)
  29. 29.
    Song, J., Tian, G.: The Kähler–Ricci flow on surfaces of positive Kodaira dimension. Invent. math. 170(3), 609–653 (2007)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Song, J., Tian, G.: Canonical measures and Kähler–Ricci flow. J. Am. Math. Soc. 25, 303–353 (2012)CrossRefMATHGoogle Scholar
  31. 31.
    Song, J., Tian, G.: The Kähler–Ricci flow through singularities. Invent. math. 207(2), 519–595 (2017)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Tian, G.: On the existence of solutions of a class of Monge–Ampere equations. Acta. Math. Sin. 4, 250–265 (1988)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Tian, G.: Canonical Metrics in Kähler Geometry. Birkhauser, Basel (2000)CrossRefMATHGoogle Scholar
  34. 34.
    Tian, G.: K-stabilitiy and Kähler–Einstein metrics. Commun. Pure Appl. Math. 68(7), 1085–1156 (2015)CrossRefMATHGoogle Scholar
  35. 35.
    Tian, G.: A 3rd derivative estimate for conic Kähler metric. Chin. Ann. Math, Ser. B 38(2), 687–694 (2017)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Tian, G., Zhang, Z.: On the Kähler–Ricci flow on projective manifolds of general type. Chin. Ann. Math. Ser. B 27(2), 179–192 (2006)CrossRefMATHGoogle Scholar
  37. 37.
    Wang, Y.Q.: Smooth approximations of the conical Kähler–Ricci flows. Math. Ann. 365, 835–856 (2015)CrossRefMATHGoogle Scholar
  38. 38.
    Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampere equation. I. Commum. Pure Appl. Math. 31(3), 339–411 (1978)CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsThe University of British ColumbiaVancouverCanada

Personalised recommendations